# SDR USAA2008123092351

- Difficulty date: December 10, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 34,589 hours, 13,692 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - NR 6141112,  NR 5 RUDDER HINGE FITTING AT VERTICAL STABILIZER STATION 2985 / RIB7 HAS EXCESSIVE PLAY.  REPLACED NR 5 RUDDER HINGE FITTING AT VERTICAL STABILIZER STATION 2985 / RIB7 IAW A319 AMM 55-36-41.
